I’ve been on an­tide­pres­sants for years, and now that my boyfriend and I have passed the hon­ey­moon phase, I have no sex drive. Help! A

Cosmopolitan (Philippines) - - Love, Lust & Other Stuff -

It’s true that some an­tide­pres­sants can de­crease li­bido in women. Switch­ing to a NON-SSRI an­tide­pres­sant may help, sug­gests ob-gyn Amanda Meu­len­berg, MD. But keep in mind that new meds can take a few weeks to fully take ef­fect, so talk to your doc first about any pos­si­ble side ef­fects dur­ing the switch over. There’s also a chance that what you’re feel­ing isn’t Rx-re­lated. After all, when you’ve been dat­ing some­one for a while, as amaz­ing as he may be, get­ting all hot and both­ered can take a lit­tle more coax­ing than in the early days. That’s where fan­tasy and fore­play come in. Re­call past sexy-times with your man to get your­self in the mood, and spend am­ple time kiss­ing and touch­ing to get a sexy scene that’ll jump-start that hon­ey­moon phase all over again.

Newspapers in English

Newspapers from Philippines

© PressReader. All rights reserved.